# SDR IPXA11569777

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE AT BODY STATION 1681 AND FROM BUTT LINE 0 TO RBL 59, WEB IS CORRODED IN SEVERAL PLACES, MARKED.     BLENDED AREAS OF CORROSION AND REPAIRED IAW EA 111312 IR AND EOB757-5310-44716-A.
